# SDR DALA2016012500566

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 62,467 hours, 45,477 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 4 CRACKS EMINATING FROM THE 5:00 POSITION TAILCONE ALIGNMENT PIN HOLE.  A REPAIR WAS INSTALLED IAW ER/A 497316-14MA, REV ORIG.
